Q. Kindly suggest some medicine to become energetic and active.

 

Questions 



Hi doctor,

I am taking Stalopam 10 bd, Fludac 20 od and Alprax 0.5 od for anxiety and depression. I feel sleepy in daytime and frequent yawning. I feel fatigue and no energy or activeness. I am also on Olmesartan for high BP; Harty and Mactor EZ for high cholesterol levels. Kindly suggest some medicine which will give energetic and active signal from brain to body.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

I can understand your concern.

  • You are suffering from anxiety and depressive disorder and are on 20 mg Escitalopram and 20 mg Fluoxetine per day.
  • Both these drugs are SSRIs (selective serotonin reuptake inhibitor) and in my opinion there is no use in taking two SSRI drugs simultaneously.
  • The dose of Escitalopram that is 10 mg twice a day is really high and could be the reason of your persistent symptoms like sleepiness in day time, yawning and reduced energy.
  • In my opinion, the drug Fluoxetine should be stopped and the dose of Escitalopram should also be reduced to 10-15 mg per day. This would help to reduce the side effects and will give better symptom control.
  • Continue Alprax (Alprazolam) in prescribed dose as per your prescription. The drug will help to control anxiety symptoms and will make sleep refreshing.
  • For reduced energy and activeness the drug like Modafinil can be used. Modafinil in 100-200 mg will help to improve the activeness and you should feel better.

For further information consult a psychiatrist online –> https://www.dr.sitehome.info/ask-a-doctor-online/psychiatrist



Ask a Doctor Online









 

 

 

#,#active,#and,#become,#energetic,#Kindly,#some,#suggest,#to,Medicine,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment